EconPapers    
Economics at your fingertips  
 

The Analytical Solution of Some Fractional Ordinary Differential Equations by the Sumudu Transform Method

Hasan Bulut, Haci Mehmet Baskonus and Fethi Bin Muhammad Belgacem

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We introduce the rudiments of fractional calculus and the consequent applications of the Sumudu transform on fractional derivatives. Once this connection is firmly established in the general setting, we turn to the application of the Sumudu transform method (STM) to some interesting nonhomogeneous fractional ordinary differential equations (FODEs). Finally, we use the solutions to form two-dimensional (2D) graphs, by using the symbolic algebra package Mathematica Program 7.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/203875.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/203875.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:203875

DOI: 10.1155/2013/203875

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:203875